# SDR AUS20040123

- Difficulty date: February 24, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Ge CFM563B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: BACH8A06EE0260T
- Condition: Leaking
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR ACTUATOR UP LINE LEAKING DUE TO CHAFING ON B SYSTEM LOW PRESSURE RETURN LINE.  ENGINE DRIVEN PUMP FAILED AND RETURN FILTERS CONTAMINATED.
